RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 56, Issue 5  


On the one-hundredth anniversary of the birth of I. M. Vinogradov
V. S. Vladimirov, A. G. Sergeev
915
On the theory of nonselfadjoint operators of Schrödinger type with a matrix potential
B. P. Allakhverdiev
920
A direct method of constructing an invariant measure on a hyperbolic attractor
V. I. Bakhtin
934
On Kloosterman sums
S. M. Voronin
958
On some topological and geometrical properties of Frechet–Hilbert spaces
D. N. Zarnadze
1001
The differentiation operator on subsets of the field of $p$-adic numbers
A. N. Kochubei
1021
Connection homology and cohomology between sets. Enclosure homology and cohomology of a closed set
E. G. Sklyarenko
1040
On combinatorial analogs of the group of diffeomorphisms of the circle
Yu. A. Neretin
1072
Generalized and local Jacobian problems
Vik. S. Kulikov
1086
Unboundedness of a $p$-adic Gaussian distribution
A. Yu. Khrennikov, M. Endo
1104
Necessary and sufficient conditions for the representability of a positive homogeneous function of three variables in the form of a difference of convex functions
I. M. Prudnikov
1116
Congruences for Euler, Bernoulli, and Springer numbers of Coxeter groups
V. I. Arnol'd
1129
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019